MathSciNet Relay Station
MathSciNet bibliographic data
MR483101 (58 #3121) 60K25
Ross, Sheldon M. Average delay in queues with non-stationary Poisson arrivals. J. Appl. Probab. 15 (1978), no. 3, 602–609.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement